# SDR REXA2022081400621

- Difficulty date: July 17, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27R BETWEEN FS 394 AND FS 421 IS CORRODED   LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-3S, LOCATED AT STR 27R BETWEEN FS394.00 AND FS409.00 PER CRJ 900 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-3S PER CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
